# SDR CALA2012082800541

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 42,679 hours, 15,923 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702030
- Part serial: 2619
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: E

## Discrepancy

EMERGENCY EXIT LIGHT ROW 15-21 CAME ON AT GATE AFTER ENGINE SHUTDOWN.  BATTERIES INOPRATIVE.  REPLACED BATTERIES ALSO REPLACED PSU AT M1675 & M1694.  GROUND SYS TESTED OK.  ACFT BACK TO SERVICE.
